MathSciNet Relay Station
MathSciNet bibliographic data
MR2644359 (2011j:68055) 68Q17
Hertel, Philipp; Pitassi, Toniann The PSPACE-completeness of black-white pebbling. SIAM J. Comput. 39 (2010), no. 6, 2622–2682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement